# SDR ASAA2014011212377

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 26,181 hours, 8,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATES ON RECALL THEN EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. IAW FIM 21-62, TASK 803, INITIAL BITE SHOWS RAM ACTUATOR FAULT, VERIFICATION TESTED NORMAL.  FAULT EXTINGUISHED. HAS NO OTHER RECENT HISTORY.
